# SDR ABXA010111

- Difficulty date: March 30, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- Aircraft time: 35,154 hours, 39,819 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Part number: 976J2544
- Part serial: ABX8823
- Condition: Failed
- Location: Cockpit
- Part time: 82,610 hours, 82,144 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, THE AIRCRAFT EXPERIENCED A RIGHT GENERATOR FAILURE WITH A CROSS TIE LOCKOUT.  THE GENERATOR WAS RESET AND IT FAILED AGAIN.  THE CREW DECLARED AN EMERGENCY.  MAINTENANCE INSPECTED AND DEFERRED THE RIGHT A/C GENERATOR IAW DC-9 MEL. ON 03/31/01 MAINTENANCE INSPECTED AND REPLACED THE GENERATOR CONTROL PANEL AND REMOVED THE DEFERRAL FROM THE AIRCRAFT.
